IJPAM: Volume 104, No. 4 (2015)
CARISTI TYPE FIXED POINT THEOREM
Laboratory of Algebra Analysis and Applications(L3A)
Department of Mathematics and Computer Sciences
Faculty of Sciences
Ben M'Sik, Hassan II University of Casablanca
BP 7955, Sidi Othman, Casablanca, MOROCCO
Abstract. The aims of this paper is to present a new generalized versions of Caristi-type fixed point theorem, into the context of iterated mappings in complete metric spaces. Examples are given to support the usability of our results and to distinguish them from the existing ones.
Received: July 25, 2015
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: metric space, fixed point, Caristi-type mapping, coprime positive integers, lower semicontinuity
Download paper from here.
DOI: 10.12732/ijpam.v104i4.10 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 585 - 597